We show, under the Generalized Riemann Hypothesis, that a certain set of primes which is of importance for the theory of pseudorandom sequences is of positive relative density. We also use an unconditional result of H. Mikawa, which in turn is based on the results of E. Bombieri, J. B. Friedlander and H. Iwaniec on primes in arithmetic progressions, which go beyond the range of the Generalized Riemann Hypothesis.
Copyright 2009 by de Gruyter. Article originally published in Journal of Mathematical Cryptology, Volume 3, Issue 3, Pages 265–271. The original article can be found at http://dx.doi.org/10.1515/JMC.2009.016. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.